# SDR Z5FA090510N418CS

- Difficulty date: September 5, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N418CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0108
- Aircraft time: 3,491 hours, 2,512 cycles
- Engine: Wilint FJ443A
- Engine time: 3,153 hours, 2,274 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

ENROUTE, CREW DETECTED STRONG ODOR OF OIL IN COCKPIT.  CREW THROTTLED BACK THE ENGINES AND HEARD A NOISE COMING FROM THE LT ENGINE AREA. THE LT ENGINE OIL PRESSURE DROPPED AND AND A STRONGER ODOR WAS NOTICED.  CREW ELECTED TO SHUTDOWN LT ENGINE, DECLARE AN EMERGENCY AND DIVERT FOR A LONGER RUNWAY LANDING.  SHORTLY AFTER ENGINE SHUTDOWN, THE ODOR BEGAN TO DISSIPATE. ACFT LANDED WITHOUT INCIDENT AND IS CURRENTLY IN MX UNDEGOING INSP.
